Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/59087
Authors: 
Sukhomlin, Nikolay
Santana Jiménez, Lisette Josefina
Year of Publication: 
2010
Citation: 
[Journal:] Revista de Métodos Cuantitativos para la Economía y la Empresa [ISSN:] 1886-516X [Volume:] 10 [Year:] 2010 [Pages:] 73-98
JEL: 
C65
D53
E44
F37
G12
G15
Document Type: 
Article

Files in This Item:
File
Size
434.44 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.